# SDR QXEA2022112100322

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 30,589 hours, 33,065 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Windshield
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CONT CAUTION INTERMITTENT DURING FLIGHT. RETURNED TO FIELD. REMOVED FROM SERVICE. PERFORMED OPS CHECK IAW Q 400 FIM 30-40-*00-810-805 THROUGH STEP 3.A.3(A) FAULTS DID NOT RETURN, CAUTION LIGHTS DID NOT ILLUMINATE. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
